MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. PRIMARY PLUM SET, SINGLE CHANNEL CASSETTE, SECURE LOCK, 107 INCH; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. PRIMARY PLUM SET, SINGLE CHANNEL CASSETTE, SECURE LOCK, 107 INCH; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 14018-04
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product has been returned.The device evaluation will proceed with the available information with results sent in final report.D4: only di provided as lot number is plots.14614725 - mfr dt: 11/03/2025, exp dt: 11/01/2028 14800348 - mfr dt: 12/08/2025, exp dt: 12/01/2028 (b)(6).
 
Event or Problem Description
An event occurred on an unspecified event date involving a iv tubing set reported that there was a range of black and brown dots found inside the drip chamber and also found inside the area where the drip chamber was narrowed into the tubing as well as the smaller chamber just above the drip chamber.There was no patient involvement and no harm/adverse event reported.

Brand Name
PRIMARY PLUM SET, SINGLE CHANNEL CASSETTE, SECURE LOCK, 107 INCH
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key25500231
Report Number9615050-2026-00505
Device Sequence Number10520021
Product Code FPA
UDI-Device Identifier10887709101842
UDI-Public(01)10887709101842
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K141789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number14018-04
Device Lot NumberPLOTS
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2026
Supplement Date Received by Manufacturer06/15/2026
Initial Report FDA Received Date06/15/2026
Supplement Report FDA Received Date07/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown